# SDR DALA2024032803904

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,474 hours, 27,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 5645 L FWD ENT DOOR EICAS ILLUMINATED DURING DECENT. PRESSURIZATION IND NORMAL. EICAS EXTINGUISHED DURING APPROACH AND LANDING. CORRECTIVE ACTION: INSPECTED AND ADJUSTED L1 DOOR SENSOR AS NEEDED, REF B757 AMM 52 -71 CKS GOOD. (4394442)
